# SDR FDEA201005041440

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MST0028058
- Condition: Damaged
- Location: Bs 1120
- Part time: 53,423 hours, 21,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TV MONITOR SUPPORT BRACKET MOUNT HOLE DISTANCE FROM ANOTHER HOLE IS OUT OF LIMITS ON FRAME AT STA 1120 BETWEEN STR 4R, AND STR 3R. REMOVED DAMAGED SECTION, STA 1120, STR. 3R-4R, IAW SRM 53-00-07, REPAIR 3.  RECEIVED REPAIR PART FROM FAB SHOP ON T10/830330, BATCH NR 418405A7. NDT CHECK, NO   CRACK INDICATIONS FOUND IAW NTM 51-00-19 PT 6. LOCATED, DRILLED, AND INSTALLED REPAIR IAW SRM 53-00-07 REPAIR NR 3. ALL PARTS TREATED AND PRIMED BEFORE INSTALLATION IAW SRM 51-20-01. CAT 'B" REPAIR. INITIAL INSPECTION 10,000 FLIGHT CYCLES.   INSPECT PER NOTE "D" OF SRM 53-00-07 PAGE 201. COMPLY WITH A HFEC INSP EVERY 12,000 FLIGHT CYCLE INTERVALS. ALTERNATE COMPLIANCE; DETAILED VISUAL INSP AT 9,000 FLIGHT CYCLE INTERVALS. CLASSIFIED AS A MAJOR REPAIR. CLASS 'B" REPAIR.
